Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Hairfall due to masturbation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 586 Questions

Doctor :   Hi
User :   does masturbation cause hairfall..?
Doctor :   How can I help you?
Doctor :   No
User :   does oil enhance growth of scalp hair..?
Doctor :   Not really
Doctor :   but it makes the hair supple and scalp healthy
User :   do u know abt MINTOP drops applied on the scalp..?
Doctor :   and contributes for reduction of hair loss
Doctor :   Mintop is minoxiil
Doctor :   minoxidil
Doctor :   topical lotion applied for scalp
Doctor :   to increase hair growth
User :   is it very effective..? for regrowth of hair..?
Doctor :   It takes minimum of 3 months
Doctor :   to show the results
Doctor :   and initially it increases the hair fall
User :   is it 100 % effective..?
Doctor :   it shows results in 35 to 45% of people
Doctor :   as per the study
User :   wher r u from..?
Doctor :   Bangalore
Doctor :   India
User :   wats ur name..?
Doctor :   Dr.XXXX
User :   r u a dermatologist..?
Doctor :   I am a General practitioner
Doctor :   but I do deal with these cases every day
Doctor :   Do you have any questions?
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor